# SDR ABXA9500374

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 591013013
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 85-01-02, SB 53-137, FOUND LEFT UPPER CORNER OF AFT PRESSURE BULKHEAD VENTRAL DOOR DOUBLER CRACKED IN RADIUS.  REPAIRED IAW DC-9 SB 53-137, SERVICE REWORK DRAWING SR0J060088 AND ABX REA D953-11481-SB.
